Volume 12, issue 3 (2012)

Download this article
Download this article For screen
For printing
Recent Issues

Volume 19
Issue 6, 2677–3215
Issue 5, 2151–2676
Issue 4, 1619–2150
Issue 3, 1079–1618
Issue 2, 533–1078
Issue 1, 1–532

Volume 18, 7 issues

Volume 17, 6 issues

Volume 16, 6 issues

Volume 15, 6 issues

Volume 14, 6 issues

Volume 13, 6 issues

Volume 12, 4 issues

Volume 11, 5 issues

Volume 10, 4 issues

Volume 9, 4 issues

Volume 8, 4 issues

Volume 7, 4 issues

Volume 6, 5 issues

Volume 5, 4 issues

Volume 4, 2 issues

Volume 3, 2 issues

Volume 2, 2 issues

Volume 1, 2 issues

Author Index
The Journal
About the Journal
Editorial Board
Subscriptions
Editorial Interests
Editorial Procedure
Submission Guidelines
Submission Page
Ethics Statement
ISSN (electronic): 1472-2739
ISSN (print): 1472-2747
To Appear
 
Other MSP Journals
Brunnian braids on surfaces

Valery G Bardakov, Roman Mikhailov, Vladimir V Vershinin and Jie Wu

Algebraic & Geometric Topology 12 (2012) 1607–1648
Abstract

We determine a set of generators for the Brunnian braids on a general surface M for MS2 or P2. For the case M = S2 or P2, a set of generators for the Brunnian braids on M is given by our generating set together with the homotopy groups of a 2–sphere.

Keywords
braid group, Brunnian braid, homotopy group, symmetric commutator subgroup
Mathematical Subject Classification 2010
Primary: 57M07, 57M99
Secondary: 20F36, 55Q40
References
Publication
Received: 18 December 2011
Revised: 6 May 2012
Accepted: 11 May 2012
Published: 25 July 2012
Authors
Valery G Bardakov
Sobolev Institute of Mathematics
Novosibirsk
630090
Russia
Roman Mikhailov
Steklov Mathematical Institute
Gubkina 8
Moscow
119991
Russia
Vladimir V Vershinin
Département des Sciences Mathématiques
Université Montpellier II
Place Eugène Bataillon, 3
34095 Montpellier cedex 5
France
(and Sobolev Institute of Mathematics)
Jie Wu
Department of Mathematics
National University of Singapore
2 Science Drive 2
Singapore 117542
Singapore
http://www.math.nus.edu.sg/~matwujie